# SDR SWAA2025070387514

- Difficulty date: July 1, 2025
- Submitted: July 3, 2025
- Operation: Air carrier
- Aircraft: N229WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32498
- Aircraft time: 64,818 hours, 38,821 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Winglet
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND EXFOLIATION CORROSION ON THE LEFT WINGLET PART OF THE AFT POSITION LIGHT ASSY.   REMOVED LEFT WINGLET PER AMM 57-21-21.   R/R LH WINGLET ASSY; OPS CK GOOD PER AMM 57-21-21.
